# SDR SIMA20140504022

- Difficulty date: May 4, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 25,732 hours, 17,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 LT & RT EMER EXIT EMER LIGHTS BROKEN.  INSTALLED NEW EMER FLOOR PATH MARKINGS AT LT & RT EMER EXITS IAW AMM TASK 33-51-01-400-801, DWG E177001 & ETN-CR-33-004.
